# SDR SWIA2018091245062

- Difficulty date: August 19, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 38,679 hours, 32,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH INBOARD MOUNT PLATES ON FUSELAGE FLOOR STRUCTURE FOR THE GALLEY HAVE CORROSION AROUND THE HOLES FOR THE FASTENERS. (C-CHECK) RO: 09/12/2018. REMOVED AND REPLACED THE GALLEY AFT INBD MOUNT PLATE IAW SRM.
